Some of the Reprints of Yum-Tong Siu in Electronic Form


Multiplier ideal sheaves in complex and algebraic geometry. Sci. China Ser. A48 (2005), suppl. 1-31.

Hyperbolicity in Complex Geometry. In: The Legacy of Niels Henrik Abel(Proceedings of Bicentennial Conference of the Birth of Niels Henrik Abel, June 3-8, 2002), ed. Arnfinn Laudal and Ragni Piene, Springer Verlag 2004 (ISBN: 354043826), pp.543-566.

Invariance of Plurigenera and Torsion-Freeness of Direct Image Sheaves of Pluricanonial Bundles, In: Finite or infinite dimensional complex analysis and applications (Proceedings of the 9th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications, Hanoi, 2001), edited by Le Hung Son, W. Tutschke, C.C. Yang, Kluwer Academic Publishers 2003 (ISBN 1-4020-7658-4), pp.45-84.

Some Recent Transcendental Techniques in Algebraic and Complex Geometry. In: Proceedings of the International Congress of Mathematicians 2002, Beijing, Volume 1, pp.439-448, Higher Education Press, Beijing, China 2002 (ISBN: 7-04-008690-5)

Extension of twisted pluricanonical sections with plurisubharmonic weight and invariance of semipositively twisted plurigenera for manifolds not necessarily of general type. In: Complex Geometry: Collection of Papers Dedicated to Professor Hans Grauert, Springer-Verlag 2002 (ISBN 3-540-43259-0), pp.223-277.

A New Bound for the Effective Matsusaka Big Theorem, Houston J. of Mathematics, issue for 90th birthday of S.S. Chern, Volume 28, No. 2 (2002), 389-409.

d-bar regularity for weakly pseudoconvex domains in compact Hermitian symmetric spaces with respect to invariant metrics. Ann. of Math. 156 (2002), 595-621.

Very ampleness part of Fujita's conjecture and multiplier ideal sheaves of Kohn and Nadel. In: Complex Analysis and Geometry, ed. J. D. McNeal, Volume 9 of the Ohio State University Mathematical Research Institute Publications, Verlag Walter de Gruyter, 2001, pp.171-191.

Nonexistence of smooth Levi-flat hypersurfaces in complex projective spaces of dimension at least 3. Ann. of Math. (2) 151 (2000), no. 3, 1217--1243.

Invariance of Plurigenera, Invent. Math. 134 (1998), 661-673.

(with Sai-Kee Yeung) Defects for ample divisors of abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degrees. Amer. J. Math. 119 (1997), no. 5, 1139--1172.Addendum, ibid. 125 (2003), 441-448.

Effective very ampleness. Invent. Math. 124 (1996), no. 1-3, 563--571.

(with Sai-Kee Yeung) Correction to ``A generalized Bloch's theorem and the hyperbolicity of the complement of an ample divisor in an Abelian variety.'' Math. Ann. 306 (1996), no. 4, 743--758. Erratum, ibid. 326 (2003), 205-207.

``Hyperbolicity problems in function theory.'' Five decades as a mathematician and educator, 409--513, World Sci. Publ., River Edge, NJ, 1995.

``The Fujita conjecture and the extension theorem of Ohsawa-Takegoshi.'' Geometric complex analysis (Hayama, 1995), 577--592, World Sci. Publ., River Edge, NJ, 1996.

(with Urban Angehrn) Effective freeness and point separation for adjoint bundles. Invent. Math. 122 (1995), no. 2, 291--308.

(with Shigetoshi Bando) Stable sheaves and Einstein-Hermitian metrics. Geometry and analysis on complex manifolds, 39--50, World Sci. Publishing, River Edge, NJ, 1994.

An effective Matsusaka big theorem. Ann. Inst. Fourier (Grenoble) 43 (1993), no. 5, 1387--1405.

(With Ngaiming Mok and Sai-Kee Yeung) Geometric superrigidity. Invent. Math. 113 (1993), no. 1, 57--83.

Geometric superrigidity. In Algebraic geometry and related topics (Inchon, 1992), 105 - 119, Conf. Proc. Lecture Notes Algebraic Geom., I, Int. Press, Cambridge, MA, 1993.

Nonequidimensional value distribution theory and meromorphic connections. Duke Math. J. 61 (1990), no. 2, 341--367.

The existence of Kaehler-Einstein metrics on manifolds with positive anticanonical line bundle and a suitable finite symmetry group. Ann. of Math. (2) 127 (1988), no. 3, 585--627.

Defect relations for holomorphic maps between spaces of different dimensions. Duke Math. J. 55 (1987), no. 1, 213--251.

Lectures on Hermitian-Einstein metrics for stable bundles and Kaehler-Einstein metrics. DMV Seminar, 8. Birkhduser Verlag, Basel-Boston, MA, 1987.

Curvature of the Weil-Petersson metric in the moduli space of compact Kaehler-Einstein manifolds of negative first Chern class. Contributions to several complex variables, 261--298, Aspects of Math., 9, Vieweg, Braunschweig, 1986.

Every K3 surface is Kaehler. Invent. Math. 73 (1983), no. 1, 139--150.

Strong rigidity of compact quotients of exceptional bounded symmetric domains. Duke Math. J. 48 (1981), no. 4, 857--871.

(with Paul Yang) Compact Kaehler-Einstein surfaces of nonpositive bisectional curvature. Invent. Math. 64 (1981), no. 3, 471--487.

Curvature characterization of hyperquadrics. Duke Math. J. 47 (1980), no. 3, 641--654.

(with G. D. Mostow) A compact Kaehler surface of negative curvature not covered by the ball. Ann. of Math. (2) 112 (1980), no. 2, 321--360.

The complex-analyticity of harmonic maps and the strong rigidity of compact Kaehler manifolds. Ann. of Math. (2) 112 (1980), no. 1, 73--111.

(with Shing-Tung Yau) Compact Kaehler manifolds of positive bisectional curvature. Invent. Math. 59 (1980), no. 2, 189--204.

(with Shing-Tung Yau) Complete Kaehler manifolds with nonpositive curvature of faster than quadratic decay. Ann. of Math. (2) 105 (1977), no. 2, 225--264; Errata ibid. 109 (1979), no. 3, 621--623.

(with Francois Norguet) Holomorphic convexity of spaces of analytic cycles. Bull. Soc. Math. France 105 (1977), no. 2, 191--223.

Every Stein subvariety admits a Stein neighborhood. Invent. Math. 38 (1976/77), no. 1, 89--100.

Holomorphic fiber bundles whose fibers are bounded Stein domains with zero first Betti number. Math. Ann. 219 (1976), no. 2, 171--192.

Extension of meromorphic maps into Kaehler manifolds. Ann. of Math. (2) 102 (1975), no. 3, 421--462.

The d-bar problem with uniform bounds on derivatives. Math. Ann. 207 (1974), 163--176.

All plane domains are Banach-Stein. Manuscripta Math. 14 (1974), 101--105.

Analyticity of sets associated to Lelong numbers and the extension of closed positive currents. Invent. Math. 27 (1974), 53--156.

Characterization of privileged polydomains. Trans. Amer. Math. Soc. 193 (1974), 329--357.

(with Michael R. Range) C^k approximation by holomorphic functions and d-bar-closed forms on C^k submanifolds of a complex manifold. Math. Ann. 210 (1974), 105--122.

(with Michael R. Range) Uniform estimates for the d-bar equation on domains with piecewise smooth strictly pseudoconvex boundaries. Math. Ann. 206 (1973), 325--354.

A Hartogs type extension theorem for coherent analytic sheaves. Ann. of Math. (2) 93 (1971) 166--188.

Dimensions of sheaf cohomology groups under holomorphic deformation. Math. Ann. 192 (1971), 203--215.

The 1-convex generalization of Grauert's direct image theorem. Math. Ann. 190 (1970/1971) 203--214.

Holomorphic functions of polynomial growth on bounded domains. Duke Math. J. 37 (1970) 77--84.

(with G|nther Trautmann) Closedness of coboundary modules of analytic sheaves. Trans. Amer. Math. Soc. 152 (1970) 649--658.

Analytic sheaves of local cohomology. Trans. Amer. Math. Soc. 148 (1970) 347--366.

(with G|nther Trautmann) Extension of coherent analytic subsheaves. Math. Ann. 188 (1970) 128--142.

O^N-approximable and holomorphic functions on complex spaces. Duke Math. J. 36 (1969) 451--454.

Extending coherent analytic sheaves. Ann. of Math. (2) 90 (1969) 108--143.

Analytic sheaf cohomology groups of dimension n of n-dimensional complex spaces. Trans. Amer. Math. Soc. 143 (1969) 77--94.

Absolute gap-sheaves and extensions of coherent analytic sheaves. Trans. Amer. Math. Soc. 141 (1969) 361--376.

Noether-Lasker decomposition of coherent analytic subsheaves. Trans. Amer. Math. Soc. 135 (1969) 375--385.

Noetherianness of rings of holomorphic functions on Stein compact series. Proc. Amer. Math. Soc. 21 (1969) 483--489.

Extension of locally free analytic sheaves. Math. Ann. 179 (1969) 285--294.

Non-countable dimensions of cohomology groups of analytic sheaves and domains of holomorphy. Math. Zeitshr. 102 (1967) 17--29.